# SDR FDEA201211164056

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5002
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON RT AFT SKIN INTERNAL SURFACE PP STA 153  TO 174  HAS SIGNS OF CORROSION   BETWEEN THE SKIN AND LOWER CHORD.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 54-50-01, FIG 101, DET III, PYLON.  RT AFT INTERNAL STRUT FAIRING SKIN CORROSION REPAIR, REPAIRED IAW EA F-5450-163992.  MAJOR REPAIR.
